# SDR 07FDEA01147

- Difficulty date: March 27, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 41,925 hours, 21,163 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 82010B040901
- Part serial: 231
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT THRU 250 CAB PRESS ADVISORY V/S 2500/ MIN SWITCHED TO NR 1 REG NO HELP.  NR 1 REG SYSTEM PAGE NORMAL BUT CABIN PRESSURE STILL CLIMBING AT  2500 FT/MIN.  INITIATED EMERG DTCS ECAMS INCLUDED: VENT  BLOWER LO FLOW, NR 1 CAB REG FAULT AND NR 1 CAB PRESS VALVES FAULT, NO HELP ON RED TABS, QRH, AIR TURN BACK TO VHHH MEL/CDL: 21-31-02-A.  REMOVED AND REPLACED NR 1 CABIN PRESS CONTROLLER AND SYS NR 1 AFT PRESS REGULATING VLV PER MM.
